Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


itchy red bumps on neck/face currently on sustiva and truvada
Oct 30, 2005

i have itchy red bumps on my face and neck and maybe one or two on my back, i am on sustiva truvada and zithromax my doc says it's normal but he also told me to use selsun blue and that was a horrible suggestion, is this reaction normal or is it a sign that my body is rejecting the meds

Response from Dr. Henry

Localized rash like you describe could be due to a drug reaction but more often is due to some other problem like eosinophilic folliculitis, immune reconstitution reactions, and others. Selsun Blue sometimes helps decrease the problem actually if there is a component of fungal infection or seborrhea. KH



Previous
Fainting or seizure
Next
Kaketra and pain ...

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement